# SDR IPXA2016091608327

- Difficulty date: September 4, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 14,031 hours, 8,779 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Part number: A57240009268
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RIGHT WING UPPER SURFACE, PANELS FORWARD OF INBD SPOILER FASTENERS LOOSE.  ACCOMPLISHED REPAIR IAW REO-G20257, REV IR AS REQUIRED.
